Abnormal Bleeding Due To Contraceptive Use.?

Illustration of Abnormal Bleeding Due To Contraceptive Use.?
Illustration: Abnormal Bleeding Due To Contraceptive Use.? dovepress.com

Good afternoon

1 Answer:

Hello!

Thank you for using the HealthReplies.com consulting service
3-month KB injections contain DPMA (depo medroxyprogesterone acetate) or the hormone progestin, which is a synthetic hormone that is similar to progesterone and serves to prevent pregnancy. The difference with a 1-month KB injection, besides being given every 30 days, a 1-month KB injection contains a combination of the hormones estrogen and progestin and is not recommended for use by nursing mothers. The effectiveness of 99% KB injection can prevent fertilization from happening in the uterus.
Injectable contraception works by thickening the cervical mucus, preventing ovulation / release of eggs and preventing fertilization from sticking to the uterus.
Although KB injection is quite effective in preventing pregnancy, many of them experience complaints during menstruation including menstrual cycles becoming irregular, especially on the use of KB injections every 3 months, weight gain, the emergence of problems on the skin of the face, and various other complaints. Therefore, in addition to knowing the benefits, it is also necessary to know about the weaknesses or side effects of injection and other types of birth control before using them.

Abnormal bleeding due to contraceptive use is often caused by hormonal influences in a woman's body. As is well known that injectable birth control contains hormones, while the menstrual cycle and uterine conditions are also influenced by hormonal regulation. In women who use injectable birth control and other types of hormonal contraception, bleeding becomes irregular is a natural thing and many cases are found. Of course this often makes mothers uncomfortable. The average irregular bleeding will last within the range of the first 3-6 months of use, but this varies from woman to woman, some lasting briefly or more than that time. Some women also experience no menstruation at all in a few months when using 3-month injection contraception. This tends to be normal and can occur. You do not need to worry if you do not experience menstruation after the use of birth control. If you are currently experiencing menstruation, it indicates a hormonal regulation that triggers menstrual bleeding. You do not need to worry if after menstruation want to have sexual relations with her husband, because it tends to be normal and safe enough to do.

However, in addition to contraceptive use factors, you need to know that there are various risk factors that can cause irregular menstrual cycles, including food consumed, physical / psychological stress, fatigue, activities undertaken, excess body weight, the effect of using contraceptive pills / drugs containing hormones, polycystic ovary syndrome, inflammation of the uterine lining, etc.

To maintain the health of the reproductive organs and improve the menstrual cycle, the following steps can be taken:

Conduct a healthy lifestyle Eating healthy and nutritious food Avoiding stress and fatigue Avoiding strenuous activities Avoid smoking and alcohol consumption Sufficient water needs Regular exercise Avoid obesity If you feel the complaint is getting annoying, you should check directly to the nearest doctor or obstetrician to get more complete information. Blood tests and ultrasound may also help to assess the condition of the uterus and find the exact cause if a medical disorder is indicated.
So much information that I can convey, hopefully it helps

: by

Related Question

Itchy Body After Using Soap Products?

Itchy Body After Using Soap Products?

(1 year ago)

why is it that every time you use pure body soap, it becomes stiff, even though I checked it on the original website and it has BPOM?...

Lump On The Left Temple?

Lump On The Left Temple?

(1 year ago)

Good morning doctor, I want to ask, in the temple of my left cheek suddenly grows a lump, which when I hold or to open my mouth it hurts, that’s why yes, because yesterday u0...

Treatment For Acid Reflux Disease.?

Treatment For Acid Reflux Disease.?

(1 year ago)

I am sick with stomach acid, I have been tested and then given the drug omeprazole taken before meals, but after I drink and I eat my stomach really hurts from the pit of my stomac...

Leave a Reply

Your email address will not be published. Required fields are marked *